Volume 17, Issue 1 (6-2018)                   JIRSS 2018, 17(1): 49-61 | Back to browse issues page


XML Persian Abstract Print


Department of Statistics, Ferdowsi University of Mashhad, International campus, Iran
Abstract:   (1657 Views)

In the restricted elliptical linear model, an approximation for the risk of a general shrinkage estimator of the regression vector-parameter is given. Superiority
condition of the shrinkage estimator over the restricted estimator is investigated under the elliptical assumption. It is evident from numerical results that the shrinkage estimator performs better than the unrestricted one in the multivariate t-regression model.

 

Full-Text [PDF 75 kb]   (239 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2017/07/3 | Accepted: 2017/07/3 | Published: 2017/07/3